A

  • Abedi, M. ON PRIMARY IDEALS OF POINTFREE FUNCTION RINGS [Volume 7, Issue 2, 2020, Pages 257-269]

  • Ahmad, B. GENERALIZED UNI-SOFT INTERIOR IDEALS IN ORDERED SEMIGROUPS [Volume 7, Issue 1, 2019, Pages 69-82]

  • Alaeiyan, M. ON THE NORMALITY OF t-CAYLEY HYPERGRAPHS OF ABELIAN GROUPS [Volume 7, Issue 1, 2019, Pages 95-103]

  • Alikhani, S. A GRAPH WHICH RECOGNIZES IDEMPOTENTS OF A COMMUTATIVE RING [Volume 7, Issue 2, 2020, Pages 143-154]

  • Alishahi, M. A REDUCTION IN THE SEARCH SPACE OF QC-LDPC CODES WITH GIRTH 8 [Volume 7, Issue 2, 2020, Pages 271-280]

  • Amirzade, F. A REDUCTION IN THE SEARCH SPACE OF QC-LDPC CODES WITH GIRTH 8 [Volume 7, Issue 2, 2020, Pages 271-280]

  • Azami, J. FILTER REGULAR SEQUENCES AND LOCAL COHOMOLOGY MODULES [Volume 7, Issue 2, 2020, Pages 281-290]

B

  • Barghsouz, Z. SERRE SUBCATEGORY, LOCAL HOMOLOGY AND LOCAL COHOMOLOGY [Volume 7, Issue 2, 2020, Pages 301-314]

  • Bayat, R. ON THE NORMALITY OF t-CAYLEY HYPERGRAPHS OF ABELIAN GROUPS [Volume 7, Issue 1, 2019, Pages 95-103]

D

  • Davvaz, B. HYPERIDEALS IN M-POLYSYMMETRICAL HYPERRINGS [Volume 7, Issue 1, 2019, Pages 33-50]

  • Davvaz, B. A GENERALIZATION OF PRIME HYPERIDEALS IN KRASNER HYPERRINGS [Volume 7, Issue 2, 2020, Pages 205-216]

  • Delbaznasab, A. NEW METHODS FOR CONSTRUCTING GENERALIZED GROUPS, TOPOLOGICAL GENERALIZED GROUPS, AND TOP SPACES [Volume 7, Issue 1, 2019, Pages 83-94]

  • Dorbidi, H. A GRAPH WHICH RECOGNIZES IDEMPOTENTS OF A COMMUTATIVE RING [Volume 7, Issue 2, 2020, Pages 143-154]

F

  • Faramarzi, S. O. SERRE SUBCATEGORY, LOCAL HOMOLOGY AND LOCAL COHOMOLOGY [Volume 7, Issue 2, 2020, Pages 301-314]

  • Fath-Tabar, Gh. H. THE SPECTRAL DETERMINATION OF THE MULTICONE GRAPHS Kw ▽ C WITH RESPECT TO THEIR SIGNLESS LAPLACIAN SPECTRA [Volume 7, Issue 2, 2020, Pages 131-141]

  • Firouzian, S. ON THE NORMALITY OF t-CAYLEY HYPERGRAPHS OF ABELIAN GROUPS [Volume 7, Issue 1, 2019, Pages 95-103]

G

  • Ghadiri, M. BAER AND QUASI-BAER PROPERTIES OF SKEW PBW EXTENSIONS [Volume 7, Issue 1, 2019, Pages 1-24]

  • Ghanbari, R. A CHARACTERIZATION FOR METRIC TWO-DIMENSIONAL GRAPHS AND THEIR ENUMERATION [Volume 7, Issue 2, 2020, Pages 179-187]

  • Ghorbani, M. COMPUTING THE EIGENVALUES OF CAYLEY GRAPHS OF ORDER p2q [Volume 7, Issue 2, 2020, Pages 189-203]

  • Gul, R. GENERALIZED UNI-SOFT INTERIOR IDEALS IN ORDERED SEMIGROUPS [Volume 7, Issue 1, 2019, Pages 69-82]

H

  • Hajizamani, A. COTORSION DIMENSIONS OVER GROUP RINGS [Volume 7, Issue 1, 2019, Pages 25-32]

  • Harizavi, H. P-CLOSURE IN PSEUDO BCI-ALGEBRAS [Volume 7, Issue 2, 2020, Pages 155-165]

  • Hashemi, E. BAER AND QUASI-BAER PROPERTIES OF SKEW PBW EXTENSIONS [Volume 7, Issue 1, 2019, Pages 1-24]

  • Hosseinpour, M. A KIND OF F-INVERSE SPLIT MODULES [Volume 7, Issue 2, 2020, Pages 167-178]

K

  • Kamali Ardekani, L. A GENERALIZATION OF PRIME HYPERIDEALS IN KRASNER HYPERRINGS [Volume 7, Issue 2, 2020, Pages 205-216]

  • Kamandar, M. NEW METHODS FOR CONSTRUCTING GENERALIZED GROUPS, TOPOLOGICAL GENERALIZED GROUPS, AND TOP SPACES [Volume 7, Issue 1, 2019, Pages 83-94]

  • Khalilnezhad, Kh. BAER AND QUASI-BAER PROPERTIES OF SKEW PBW EXTENSIONS [Volume 7, Issue 1, 2019, Pages 1-24]

  • Khan, A. GENERALIZED UNI-SOFT INTERIOR IDEALS IN ORDERED SEMIGROUPS [Volume 7, Issue 1, 2019, Pages 69-82]

  • Khan, R. GENERALIZED UNI-SOFT INTERIOR IDEALS IN ORDERED SEMIGROUPS [Volume 7, Issue 1, 2019, Pages 69-82]

  • Kowkabi, M. ON SEMICOVERING, SUBSEMICOVERING, AND SUBCOVERING MAPS [Volume 7, Issue 2, 2020, Pages 227-244]

M

  • Madani, M. A. HYPERIDEALS IN M-POLYSYMMETRICAL HYPERRINGS [Volume 7, Issue 1, 2019, Pages 33-50]

  • Mashayekhi, B. ON SEMICOVERING, SUBSEMICOVERING, AND SUBCOVERING MAPS [Volume 7, Issue 2, 2020, Pages 227-244]

  • Mazrooei, M. SOME NEW CONSTRUCTIONS OF LINEAR CODES INCLUDING A WIDE FAMILY OF MDS CODES [Volume 7, Issue 2, 2020, Pages 291-300]

  • Mirhosseinkhani, Gh. EQUALIZERS IN THE CATEGORIES FUZZ AND TOPFUZZ [Volume 7, Issue 2, 2020, Pages 217-226]

  • Mirvakili, S. HYPERIDEALS IN M-POLYSYMMETRICAL HYPERRINGS [Volume 7, Issue 1, 2019, Pages 33-50]

  • Mirzavaziri, M. A CHARACTERIZATION FOR METRIC TWO-DIMENSIONAL GRAPHS AND THEIR ENUMERATION [Volume 7, Issue 2, 2020, Pages 179-187]

  • Mohagheghy Nezhad, M. A CHARACTERIZATION FOR METRIC TWO-DIMENSIONAL GRAPHS AND THEIR ENUMERATION [Volume 7, Issue 2, 2020, Pages 179-187]

  • Moniri Hamzekolaee, A. R. A KIND OF F-INVERSE SPLIT MODULES [Volume 7, Issue 2, 2020, Pages 167-178]

N

  • Naghipour, A. R. ON THE REFINEMENT OF THE UNIT AND UNITARY CAYLEY GRAPHS OF RINGS [Volume 7, Issue 1, 2019, Pages 51-68]

  • Nazari, N. EQUALIZERS IN THE CATEGORIES FUZZ AND TOPFUZZ [Volume 7, Issue 2, 2020, Pages 217-226]

  • Nazari, Z. NEW METHODS FOR CONSTRUCTING GENERALIZED GROUPS, TOPOLOGICAL GENERALIZED GROUPS, AND TOP SPACES [Volume 7, Issue 1, 2019, Pages 83-94]

  • Nowroozi-Larki, F. COMPUTING THE EIGENVALUES OF CAYLEY GRAPHS OF ORDER p2q [Volume 7, Issue 2, 2020, Pages 189-203]

R

  • Rafieepour, A. SOME NEW CONSTRUCTIONS OF LINEAR CODES INCLUDING A WIDE FAMILY OF MDS CODES [Volume 7, Issue 2, 2020, Pages 291-300]

  • Rafsanjani-Sadeghi, M.R. A REDUCTION IN THE SEARCH SPACE OF QC-LDPC CODES WITH GIRTH 8 [Volume 7, Issue 2, 2020, Pages 271-280]

  • Rahbarnia, F. A CHARACTERIZATION FOR METRIC TWO-DIMENSIONAL GRAPHS AND THEIR ENUMERATION [Volume 7, Issue 2, 2020, Pages 179-187]

  • Rahmani Moghaddam, M. THE SPECTRAL DETERMINATION OF THE MULTICONE GRAPHS Kw ▽ C WITH RESPECT TO THEIR SIGNLESS LAPLACIAN SPECTRA [Volume 7, Issue 2, 2020, Pages 131-141]

  • Rezagholibeigi, M. ON THE REFINEMENT OF THE UNIT AND UNITARY CAYLEY GRAPHS OF RINGS [Volume 7, Issue 1, 2019, Pages 51-68]

S

  • Seyyed-Hadi, A. COMPUTING THE EIGENVALUES OF CAYLEY GRAPHS OF ORDER p2q [Volume 7, Issue 2, 2020, Pages 189-203]

  • Shaebani, S. ON LOCAL ANTIMAGIC CHROMATIC NUMBER OF GRAPHS [Volume 7, Issue 2, 2020, Pages 245-256]

  • Shahbaz, L. ORDER DENSE ESSENTIALITY AND BEHAVIOR OF ORDER DENSE INJECTIVITY [Volume 7, Issue 2, 2020, Pages 315-334]

T

  • Torabi, H. ON SEMICOVERING, SUBSEMICOVERING, AND SUBCOVERING MAPS [Volume 7, Issue 2, 2020, Pages 227-244]

V

  • Vadhel, P. SOME RESULTS ON THE COMPLEMENT OF THE INTERSECTION GRAPH OF SUBGROUPS OF A FINITE GROUP [Volume 7, Issue 2, 2020, Pages 105-130]

  • Visweswaran, S. SOME RESULTS ON THE COMPLEMENT OF THE INTERSECTION GRAPH OF SUBGROUPS OF A FINITE GROUP [Volume 7, Issue 2, 2020, Pages 105-130]

Z

  • Zeydi Abdian, A. THE SPECTRAL DETERMINATION OF THE MULTICONE GRAPHS Kw ▽ C WITH RESPECT TO THEIR SIGNLESS LAPLACIAN SPECTRA [Volume 7, Issue 2, 2020, Pages 131-141]